Anonymous
Anonymous asked in Science & MathematicsMedicine · 2 months ago

Vomited my first dose, should I take another dose or wait? (Azithromycin) ?

I was given a single dose of Azithromycin to take one time to treat Chlamydia. Two 500mg. After taking them I threw up in a matter of 15 - 20 min. I’m not sure if that was even enough time to absorb the antibiotics. I ordered another prescription so would it be safe to take another dose the same day, wait 24 hours, or wait even longer? I just wanna play it safe. Mind you I have been feeling the side effects of the drug such as diarrhea and upset stomach with some dizziness. I wanna make sure I get the full effect of the antibiotic. Thanks in advance. 

1 Answer

Relevance
  • Anonymous
    2 months ago
    Favourite answer

    It would be wise to phone a high street pharmacy and ask a pharmacist for advice - they don't need to have dispensed the medication to assist you. People do take 2,000mg in a single dose to treat gonorrhoeae so it wouldn't kill you if you take a double dose but I'm just a Y!A idiot with access to Google so don't listen to me. You do need to take a second dose though and don't leave it too long to sort out.

Still have questions? Get answers by asking now.